# SDR CA041007009

- Difficulty date: September 29, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Bell 222U
- Aircraft time: 5,977 hours
- Engine: Lyc LTS101750C1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 222035115103
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Bell
- Component part number: 222035100107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CARRYING OUT A DAILY CHECK IT WAS OBSERVED THAT A VERTICAL LATERAL CRACK HAD DEVELOPED ON THE LOWER SKIN OF TAILBOOM JUST 5 INCHES AFT OF THE HORIZONTAL STABILIZER. THE SKIN IS 2024 T3 .032 IN.
